MathSciNet Relay Station
MathSciNet bibliographic data
MR1756581 47J25 (47H06 65J15)
Chidume, C. E.; Moore, Chika Steepest descent method for equilibrium points of nonlinear systems with accretive operators. J. Math. Anal. Appl. 245 (2000), no. 1, 142–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement